# SDR AALA960218

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Web
- Condition: Corroded
- Location: Bs 196-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND FLOOR WEB CORRODED UNDER THRESHOLD STRIP AT AFT END OF FORWARD GALLEY DOOR OPENING.  INSTALLED CUSP DOUBLER AS PER SRM 53-01 FIG 2.  (M)
